# SDR CA111103002

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: GT41240015
- Condition: Damaged
- Location: Pitch Trim
- Part time: 2,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE OF BD700 XRS MANDATORY 500 HR INSPECTION INTERVAL TASK 27-41-09-103 TO CARRY OUT "DETAILED INPSECTION PITCH TRIM ACTUATOR",  FOUND SCREWJACK WITH SPALLING CONDITION REQUIRING REPLACEMENT.  PITCH TRIM ACTUATOR BEING REPLACED.
